# SDR R61A201503220206

- Difficulty date: March 20, 2015
- Submitted: April 1, 2015
- Operation: Air carrier
- Aircraft: N801MA
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000012
- Aircraft time: 27,735 hours, 20,756 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Part number: 411910321
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, SEAT PAN CRACKED.  MAINTENANCE R & R THE SEAT PAN.
